# SDR C2XA03CL035

- Difficulty date: February 8, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601134480
- Part serial: 223176
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2116 THE CREW REPORTED A ENGINE NR 2 FIRE DETECT FAIL MESSAGE INTERMITTENTLY IN FLIGHT.  MAINTENANCE REPLACED THE NR 2 ENGINE PYLON FIRE DETECTOR ASSEMBLY.  ALSO REPLACED THE NR 2 ENGINE FIRE CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD.
